# SDR CALA2012010600010

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 37,790 hours, 13,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND SCRATCH ON FWD CARGO DOOR 7 INCH FROM THE TOP EDGE AND 27 INCH FROM THE FWD EDGE.  REPAIRED FWD CARGO DOOR PER SRM 52-00-01 REPAIR 2.  PARTIAL WORK ACCOMPLISHED BACK OF NR AND FORM 44.0008 ATTACHED.
